American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] J.-L. Colliot-Thélène. Groupe de Brauer non ramifi\'e de quotients par un groupe fini. Proc. Amer. Math. Soc. 142 (2014) 1457-1469.
Abstract, references, and article information
View Article: PDF

[2] Evan M. Bullock. Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point. Proc. Amer. Math. Soc. 142 (2014) 1121-1132.
Abstract, references, and article information
View Article: PDF

[3] Xia Liao. Stable birational equivalence and geometric Chevalley-Warning. Proc. Amer. Math. Soc. 141 (2013) 4049-4055.
Abstract, references, and article information
View Article: PDF

[4] R. Pandharipande. Convex rationally connected varieties. Proc. Amer. Math. Soc. 141 (2013) 1539-1543.
Abstract, references, and article information
View Article: PDF

[5] De-Qi Zhang. Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms. Trans. Amer. Math. Soc. 364 (2012) 6315-6333.
Abstract, references, and article information
View Article: PDF

[6] Jean-Louis Colliot-Thélène. Quelques cas d'annulation du troisi\`{e}me groupe de cohomologie non ramifi\'{e}e. Contemporary Mathematics 571 (2012) 45-50.
Book volume table of contents
View Article: PDF

[7] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information
View Article: PDF

[8] H. G. Grundman and L. E. Lippincott. Computing the arithmetic genus of Hilbert modular fourfolds. Math. Comp. 75 (2006) 1553-1560. MR 2219045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Gilberto Bini and Claudio Fontanari. Moduli of curves and spin structures via algebraic geometry. Trans. Amer. Math. Soc. 358 (2006) 3207-3217. MR 2216264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Donu Arapura and Sviatoslav Archava. Kodaira dimension of symmetric powers. Proc. Amer. Math. Soc. 131 (2003) 1369-1372. MR 1949866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1